MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient stated that the cannula was bent at an angle of 90 degree.Prior to hospitalization, the continuous glucose monitoring readings were in 300s mg/dl.The patient self-treated with several boluses.The patient was taken to the emergency, where the patient stayed for 1 day and during the stay, the patient experienced nausea and vomiting.When the patient left emergency, it felt weakness.Subsequently, the patient was hospitalized due to high blood glucose and was diagnosed diabetic ketoacidosis.The patient was treated with insulin drip and got arterial blood gas tests done every hour which resolved the issue.The health care professional identified the ketone level as dangerous/life threatening.The infusion set was used for 3 days.The patient was hospitalized for 3 days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8280559
Report Number3003442380-2019-00281
Device Sequence Number2056074
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/28/2019
Patient Sequence Number1